Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I need help! may be tmi

I stopped taking my Jolessa birth control on May 19, 2009. I started my period a week early (on May 20). I have been spotting off and on ever since. I stopped spotting yesterday morning and this morning I bled pretty bad when I went to the bathroom and that was it. Right now I'm having terrible pains in my lower abdomen. Feels like someone is repeatedly punching me as hard as possible. What could it possibly be?

Answer Question
 
agrafel

Asked by agrafel at 10:03 PM on May. 26, 2009 in Trying to Conceive

Level 6 (117 Credits)
Answers (4)
  • its from going off the hormones in the pill. if you keep bleeding that heavy tomorrow or pass clots bigger than a golfball call doc.
    Bearsjen

    Answer by Bearsjen at 10:05 PM on May. 26, 2009

  • The pains just started up about half an hour ago and they're constant. I'm in tears I hurt so bad.
    agrafel

    Answer by agrafel at 10:06 PM on May. 26, 2009

  • Maybe you're ovulating. When I stopped taking bc pills,I was getting some serious stomach pains so I called a nurse and she said from what I described it sounded like I ovulated.
    Anonymous

    Answer by Anonymous at 10:07 PM on May. 26, 2009

  • Often when on birth control ((and off for that matter)), women experience ovarian cysts that occur naturally, and usually disappear naturally. It's possible that you have one of those, it's rupturing and the bleeding is normal.

    Most birth control delivers a constant, but low, amount of pregnancy-like hormones and estrogen to do a combination of or one of two things; stop ovulation and/or thin the lining of the uterus to prevent pregnancy. Whenever you stop the pills, the hormones abruptly stop similar to what happens during a miscarriage; and your body reacts similarly. Your body attempts to expel any and all contents of your uterus to pass the "baby" your birth control has tricked your poor little mind into thinking was there.

    That's called breakthrough bleeding.
    gabrielle_x

    Answer by gabrielle_x at 12:58 AM on May. 27, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN